# SDR SWAA2024071699068

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 500D TO BS520 AND S-28R FWD CARGO COMPARTMENT 2024-357518<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE 23-JAN-25.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 500D TO BS520 AND S-28R FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02-0G AND DRAWING 143A7902 SHEET: 126 REV:A. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 500D TO BS520 AND S-28R FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02-0G AND DRAWING 143A7902 SHEET: 126 REV:A. SEE INDIVIDUAL SIGNS OFF BELOW.
